Sign on

SAO/NASA ADS Astronomy Abstract Service


· Find Similar Abstracts (with default settings below)
· Full Refereed Journal Article (PDF/Postscript)
· Full Refereed Scanned Article (GIF)
· References in the article
· Citations to the Article (1181) (Citation History)
· Refereed Citations to the Article
· Also-Read Articles (Reads History)
· HEP/Spires Information
·
· Translate This Page
Title:
Approximations to the radii of Roche lobes
Authors:
Eggleton, P. P.
Affiliation:
AA(Cambridge University, Cambridge, England)
Publication:
Astrophysical Journal, Part 1 (ISSN 0004-637X), vol. 268, May 1, 1983, p. 368, 369. (ApJ Homepage)
Publication Date:
05/1983
Category:
Astrophysics
Origin:
STI
NASA/STI Keywords:
Binary Stars, Celestial Mechanics, Orbital Elements, Roche Limit, Mass Ratios, Radii
DOI:
10.1086/160960
Bibliographic Code:
1983ApJ...268..368E

Abstract

Effective radii of Roche lobes were computed and are compared with the results of Kopal and of Pacynski. A convenient approximation is given, whose derivative is smooth and fairly accurate.

Printing Options

Print whole paper
Print Page(s) through

Return 600 dpi PDF to Acrobat/Browser. Different resolutions (200 or 600 dpi), formats (Postscript, PDF, etc), page sizes (US Letter, European A4, etc), and compression (gzip,compress,none) can be set through the Printing Preferences



More Article Retrieval Options

HELP for Article Retrieval


Bibtex entry for this abstract   Preferred format for this abstract (see Preferences)

  New!

Find Similar Abstracts:

Use: Authors
Title
Keywords (in text query field)
Abstract Text
Return: Query Results Return    items starting with number
Query Form
Database: Astronomy
Physics
arXiv e-prints